# SDR MASA2013072152360

- Difficulty date: July 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 21,495 hours, 17,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP AT 13A EXIT LIGHT INOPERATIVE.  REPLACED LAMPS.
